Alert archive / Alabama / River Flood Warnings in 2015
River Flood Warning 15, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 11, 2015, 8:36 PM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Apr 15, 2015, 10:00 PM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2015, 8:36 PM CDT (01:36 UTC)
- In effect from
- Apr 15, 2015, 10:00 PM CDT
- Expired
- Apr 22, 2015, 10:00 PM CDT
- In force
- 7 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 26.64 ft at Apr 23, 2015, 7:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
897 WGUS44 KMOB 120136 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 836 PM CDT SAT APR 11 2015 ...The National Weather Service in Mobile has issued a flood warning for the following river in Alabama... Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington Counties. Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Heavy rainfall is forecast to occur over the next 24 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 24 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-130136- /O.NEW.KMOB.FL.W.0014.150416T0600Z-000000T0000Z/ /CLDA1.1.ER.150416T0600Z.150417T0600Z.000000T0000Z.NO/ 836 PM CDT SAT APR 11 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Tombigbee River Near Coffeeville Dam * From late Wednesday night until further notice * At 7PM Saturday the stage was...14.1 feet. * Minor flooding is forecast * Flood stage is 29.0 feet. * Forecast to rise above flood stage by early Thursday morning and continue to rise near 30.2 feet by early Friday morning. Additional rises are possible thereafter. * At 29 feet...Pastureland in the area will become flooded and livestock need to be moved to higher ground. && LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806 3160 8810 3178 8822 $$ ALC023-025-129-130136- /O.NEW.KMOB.FL.W.0015.150416T0300Z-000000T0000Z/ /LRYA1.1.ER.150416T0300Z.150417T0600Z.000000T0000Z.NO/ 836 PM CDT SAT APR 11 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Tombigbee River Near Leroy * From Wednesday evening until further notice * At 8PM Saturday the stage was...11.1 feet. * Minor flooding is forecast * Flood stage is 24.0 feet. * Forecast to rise above flood stage by Wednesday before midnight and continue to rise near 24.8 feet by early Friday morning. Additional rises are possible thereafter. * At 24 feet...Flooding of low lying farm and pasturelands in the area will occur. Cattle in low lying areas may need to be moved to higher ground. && LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792 3114 8802 3149 8793 $$
7 follow-up statements
084 WGUS84 KMOB 121423 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 923 AM CDT SUN APR 12 2015 ...The flood warning continues for the following rivers in Alabama... Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington Counties. Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-131423- /O.EXT.KMOB.FL.W.0014.150417T0000Z-000000T0000Z/ /CLDA1.1.ER.150417T0000Z.150417T1200Z.000000T0000Z.NO/ 923 AM CDT SUN APR 12 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Coffeeville Dam * From Thursday evening until further notice. * At 8AM Sunday the stage was 16 feet. * Minor flooding is forecast. * Flood stage is 29 feet. * Forecast to rise above flood stage by Thursday evening and continue to rise near 29.6 feet by Friday morning. Additional rises are possible thereafter. * At 29 feet...Pastureland in the area will become flooded and livestock need to be moved to higher ground. && LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806 3160 8810 3178 8822 $$ ALC023-025-129-131423- /O.EXT.KMOB.FL.W.0015.150417T0000Z-000000T0000Z/ /LRYA1.1.ER.150417T0000Z.150417T1200Z.000000T0000Z.NO/ 923 AM CDT SUN APR 12 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Leroy * From Thursday evening until further notice. * At 9AM Sunday the stage was 12.3 feet. * Minor flooding is forecast. * Flood stage is 24 feet. * Forecast to rise above flood stage by Thursday evening and continue to rise near 24.5 feet by Friday morning. Additional rises are possible thereafter. * At 24 feet...Flooding of low lying farm and pasturelands in the area will occur. Cattle in low lying areas may need to be moved to higer ground. && LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792 3114 8802 3149 8793 $$
724 WGUS84 KMOB 130218 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 918 PM CDT SUN APR 12 2015 ...The flood warning continues for the following river in Alabama... Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington Counties. Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-140218- /O.EXT.KMOB.FL.W.0014.150418T0000Z-000000T0000Z/ /CLDA1.1.ER.150418T0000Z.150418T0000Z.000000T0000Z.NO/ 918 PM CDT SUN APR 12 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Coffeeville Dam * From Friday evening until further notice. * At 8PM Sunday the stage was 17.2 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 29.0 feet. * Forecast to rise above flood stage by Friday evening. Additional rises are possible thereafter. * At 29 feet...Pastureland in the area will become flooded and livestock need to be moved to higher ground. && LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806 3160 8810 3178 8822 $$ ALC023-025-129-140218- /O.EXT.KMOB.FL.W.0015.150417T2100Z-000000T0000Z/ /LRYA1.1.ER.150417T2100Z.150418T0000Z.000000T0000Z.NO/ 918 PM CDT SUN APR 12 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Leroy * From Friday afternoon until further notice. * At 9PM Sunday the stage was 13.4 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast to rise above flood stage by Friday afternoon and continue to rise near 24.2 feet by Friday evening. Additional rises are possible thereafter. * At 24 feet...Flooding of low lying farm and pastureland in the area will occur. Cattle in low lying areas may need to be moved to higher ground. && LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792 3114 8802 3149 8793 $$
951 WGUS84 KMOB 131544 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1044 AM CDT MON APR 13 2015 ...The flood warning continues for the following river in Alabama... Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington Counties. Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-141544- /O.EXT.KMOB.FL.W.0014.150416T1200Z-000000T0000Z/ /CLDA1.1.ER.150416T1200Z.150418T1800Z.000000T0000Z.NO/ 1044 AM CDT MON APR 13 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Coffeeville Dam * From Thursday morning until further notice. * At 10 AM Monday the stage was 17.2 feet. * Minor flooding is forecast. * Flood stage is 29 feet. * Forecast to rise above flood stage by Thursday morning and continue to rise near 31.2 feet by Saturday early afternoon. Additional rises are possible thereafter. * At 29 feet...Pastureland in the area will become flooded and livestock need to be moved to higher ground. && LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806 3160 8810 3178 8822 $$ ALC023-025-129-141544- /O.EXT.KMOB.FL.W.0015.150416T1143Z-000000T0000Z/ /LRYA1.1.ER.150416T1143Z.150418T1800Z.000000T0000Z.NO/ 1044 AM CDT MON APR 13 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Leroy * From Thursday morning until further notice. * At 10 AM Monday the stage was 13.8 feet. * Minor flooding is forecast. * Flood stage is 24 feet. * Forecast to rise above flood stage by Thursday morning and continue to rise near 25.5 feet by Saturday early afternoon. Additional rises are possible thereafter. * At 24 feet...Flooding of low lying farm and pastureland in the area will occur. Cattle in low lying areas may need to be moved to higher ground. && LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792 3114 8802 3149 8793 $$
793 WGUS84 KMOB 140145 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 845 PM CDT MON APR 13 2015 ...The flood warning continues for the following river in Alabama... Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington Counties. Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-150145- /O.EXT.KMOB.FL.W.0014.150417T1200Z-000000T0000Z/ /CLDA1.1.ER.150417T1200Z.150419T0000Z.000000T0000Z.NO/ 845 PM CDT MON APR 13 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Coffeeville Dam * From Friday morning until further notice. * At 8PM Monday the stage was 17.2 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 29.0 feet. * Forecast to rise above flood stage by Friday morning and continue to rise near 31.0 feet by Saturday evening. Additional rises are possible thereafter. * At 29 feet...Pastureland in the area will become flooded and livestock need to be moved to higher ground. && LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806 3160 8810 3178 8822 $$ ALC023-025-129-150145- /O.EXT.KMOB.FL.W.0015.150417T0600Z-000000T0000Z/ /LRYA1.1.ER.150417T0600Z.150419T0000Z.000000T0000Z.NO/ 845 PM CDT MON APR 13 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Leroy * From early Friday morning until further notice. * At 8PM Monday the stage was 13.7 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast to rise above flood stage by early Friday morning and continue to rise near 25.3 feet by Saturday evening. Additional rises are possible thereafter. * At 24 feet...Flooding of low lying farm and pastureland in the area will occur. Cattle in low lying areas may need to be moved to higher ground. && LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792 3114 8802 3149 8793 $$
466 WGUS84 KMOB 141505 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1005 AM CDT TUE APR 14 2015 ...The flood warning continues for the following rivers in Alabama... Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington Counties. Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-151505- /O.EXT.KMOB.FL.W.0014.150419T0447Z-000000T0000Z/ /CLDA1.1.ER.150419T0447Z.150419T1800Z.000000T0000Z.NO/ 1005 AM CDT TUE APR 14 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Coffeeville Dam * From Saturday before midnight until further notice. * At 9 AM Tuesday the stage was 17.2 feet. * Minor flooding is forecast. * Flood stage is 29 feet. * Forecast to rise above flood stage by Saturday before midnight and continue to rise near 29.7 feet by Sunday early afternoon. Additional rises are possible thereafter. * At 29 feet...Pastureland in the area will become flooded and livestock need to be moved to higher ground. && LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806 3160 8810 3178 8822 $$ ALC023-025-129-151505- /O.EXT.KMOB.FL.W.0015.150419T0730Z-000000T0000Z/ /LRYA1.1.ER.150419T0730Z.150419T1800Z.000000T0000Z.NO/ 1005 AM CDT TUE APR 14 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Leroy * From early Sunday morning until further notice. * At 9 AM Tuesday the stage was 13.8 feet. * Minor flooding is forecast. * Flood stage is 24 feet. * Forecast to rise above flood stage by early Sunday morning and continue to rise near 24.5 feet by Sunday early afternoon. Additional rises are possible thereafter. * At 24 feet...Flooding of low lying farm and pastureland in the area will occur. Cattle in low lying areas may need to be moved to higher ground. && LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792 3114 8802 3149 8793 $$
227 WGUS84 KMOB 150238 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 938 PM CDT TUE APR 14 2015 ...The flood warning continues for the following rivers in Alabama... Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington Counties. Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-160238- /O.EXT.KMOB.FL.W.0014.150420T0000Z-000000T0000Z/ /CLDA1.1.ER.150420T0000Z.150420T0000Z.000000T0000Z.NO/ 938 PM CDT TUE APR 14 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Coffeeville Dam * From Sunday evening until further notice. * At 9PM Tuesday the stage was 17.9 feet. * Minor flooding is forecast. * Flood stage is 29 feet. * Forecast to rise above flood stage by Sunday evening and continue to rise near 29 feet by Sunday evening. Additional rises are possible thereafter. * At 29 feet...Pastureland in the area will become flooded and livestock need to be moved to higher ground. && LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806 3160 8810 3178 8822 $$ ALC023-025-129-160237- /O.EXT.KMOB.FL.W.0015.150419T2247Z-000000T0000Z/ /LRYA1.1.ER.150419T2247Z.150420T0000Z.000000T0000Z.NO/ 938 PM CDT TUE APR 14 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Tombigbee River Near Leroy * From Sunday afternoon until further notice. * At 9PM Tuesday the stage was 14.4 feet. * Minor flooding is forecast. * Flood stage is 24 feet. * Forecast to rise above flood stage by Sunday afternoon and continue to rise near 24.1 feet by Sunday evening. Additional rises are possible thereafter. * At 24 feet...Flooding of low lying farm and pastureland in the area will occur. Cattle in low lying areas may need to be moved to higher ground. && LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792 3114 8802 3149 8793 $$
286 WGUS84 KMOB 151500 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1000 AM CDT WED APR 15 2015 ...The flood warning is cancelled for the following river in Alabama... Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington Counties. Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-151530- /O.CAN.KMOB.FL.W.0014.000000T0000Z-150415T1500Z/ /CLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1000 AM CDT WED APR 15 2015 The FLOOD WARNING is CANCELLED for The Tombigbee River Near Coffeeville Dam * until Wednesday December 31. * At 9 AM Wednesday the stage was 18.1 feet. * Flood stage is 29 feet. && LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806 3160 8810 3178 8822 $$ ALC023-025-129-151530- /O.CAN.KMOB.FL.W.0015.000000T0000Z-150415T1500Z/ /LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1000 AM CDT WED APR 15 2015 The FLOOD WARNING is CANCELLED for The Tombigbee River Near Leroy * until Wednesday December 31. * At 9 AM Wednesday the stage was 14.7 feet. * Flood stage is 24 feet. && LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792 3114 8802 3149 8793 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 11, 6:50 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 11, 6:50 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 650 PM CDT SAT APR 11 2015 .AVIATION... 00Z FORECAST CYCLE...A STALLED SURFACE BOUNDARY ALONG THE COAST WILL ALLOW FOR OVERNIGHT MVFR/LIFR CIGS/VISBYS TO DEVELOP. CONDITIONS ARE INCONSISTENT...SO AM EXPECTING TEMPO GROUPS TO HANDLE. SUNDAY... GUIDANCE IS ADVERTISING THE BOUNDARY TO MOVE NORTH AS A WARM FRONT... WITH LOW END MVFR/IFR CONDITIONS MORE LIKELY /16 && .SHORT TERM (TONIGHT AND SUNDAY)...A WEAK FRONTAL BOUNDARY SOUTH OF THE REGION OVER THE NORTHERN GULF IS EXPECTED TO LIFT BACK NORTH TOWARD THE COAST EARLY TONIGHT AND INTO THE AREA LATE TONIGHT AND ON SUNDAY (BECOMING NEARLY STATIONARY). AS THE FRONT LIFTS NORTH...AN UPPER LEVEL DISTURBANCE WILL MOVE EAST IN THE FLOW ALOFT ON SUNDAY...AND THIS COMBINED WITH THE THE SFC BOUNDARY FOCUS AND ABUNDANT LOW LEVEL MOISTURE...WILL RESULT IN A RETURN TO SHOWERS AND ISOLATED STORMS. GOOD CHANCE POPS EARLY IN THE DAY TOMORROW... LIKELY DURING THE AFTERNOON. CHANCE OF SEVERE WEATHER IS UNLIKELY. LOWS TONIGHT IN THE UPPER 50S NORTH TO LOW/MID 60S SOUTH. HIGHS ON SUNDAY A LITTLE COOLER THAN TODAY DUE TO MORE RAIN COVERAGE...GENERALLY IN THE LOW TO MID 70S. 12/DS (SUNDAY NIGHT THROUGH MONDAY NIGHT)...A SERIES OF PERTURBATIONS IN THE MEAN ZONAL 500 MB FLOW WILL PASS OVER OUR REGION SUNDAY NIGHT THROUGH MONDAY NIGHT AS A SURFACE AND 500 MB LOW OVER NORTHWEST MEXICO MOVES EAST-NORTHEAST AND REACHES THE WEST EDGE OF THE TEXAS PANHANDLE BY MONDAY NIGHT. MEANWHILE A WARM FRONT WILL MOVE NORTH OF THE FORECAST AREA SUNDAY NIGHT THROUGH MONDAY NIGHT...PUTTING US IN A WARM SECTOR AS A WEAK COLD FRONT APPROACHES THE REGION MONDAY NIGHT. HOWEVER ORGANIZED SEVERE WEATHER DOES NOT SEEM LIKELY BECAUSE THE UPPER DYNAMICS NEEDED TO BRING ORGANIZED SEVERE MESOSCALE CONVECTIVE SYSTEMS IS JUST NOT THERE. ACCORDING TO GFS CALCULATIONS...EVEN THOUGH CAPE IS 1500 TO 2000 J/KG...THE 850 MB WINDS EXPECTED ARE 10 TO 15 AND OCCASIONALLY 20 KNOTS AS OF MONDAY AFTERNOON. HOWEVER 1000-850 MB LAPSE RATES COULD EXCEED 5 DEGREES C/KM IN PLACES AND THE LI WILL BE -3 TO -5. AS A COUNTER...WE BELIEVE MOSTLY CLOUDY SKIES WOULD INHIBIT DESTABILIZATION FROM SOLAR HEATING. THUS WE ANTICIPATE SCATTERED TO NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ON SUNDAY NIGHT. ON MONDAY CHANCES OF SHOWERS IS CATEGORICAL IN THE UPPER HALF OF OUR MISSISSIPPI AND FAR NORTHWEST ALABAMA COUNTIES AND LIKELY ELSEWHERE WITH SCATTERED THUNDERSTORMS SUNDAY NIGHT AND MONDAY. HIGHS MONDAY WILL BE 75 TO NEAR 80 AND LOWS SUNDAY AND MONDAY NIGHTS...65 TO 70 AND LOWER 70S ALONG THE SHORE. THANKS TO OUR NEIGHBORS LIX....JAN...BMX AND TAE FOR COORDINATION. /77 .LONG TERM (TUESDAY THROUGH SATURDAY)...NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST. A CLOSED 500 MB LOW OVER THE TEXAS PANHANDLE TUESDAY MORNING WILL LIFT NORTHEAST TOWARD THE UPPER MIDWEST THROUGH MIDWEEK WHILE EVOLVING INTO AN OPEN WAVE. MEANWHILE A STRONG 500 MB TROUGH WILL INTENSIFY OVER THE ROCKIES WILL BE ACCOMPANIED BY A DEEPENING LOW AT THE SURFACE MOVING EASTWARD THROUGH THE REMAINDER OF THE WEEK. A LARGE HIGH OVER THE WESTERN ATLANTIC WILL RIDGE WEST INTO THE EASTERN GULF OF MEXICO AND BREAKING DOWN AS A COLD FRONT DRIFTS SOUTHEAST TUESDAY NIGHT AND STALLS OVER THE GULF. THIS FRONT WILL THEN MOVE BACK NORTH AS A WARM FRONT MARKING A MORE PROGRESSIVE REGIME WEDNESDAY INTO THURSDAY AS A SURFACE LOW CONTINUES TO DEEPEN OVER THE CENTRAL PLAINS AS A RESULT OF THAT ADVANCING 500 MB LOW. WE EXPECT TO BE PRETTY MUCH IN THE SOUP MOST OF THIS WEEK. PLENTY OF PRECIPITABLE WATER WILL PREVAIL RANGING FROM 1.5 TO 2.0 INCHES THROUGH FRIDAY AND CUTTING BACK BY THE WEEKEND. OUR TAKE ON THIS IS GOING TO BE SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE REMAINDER OF THE WORK WEEK. WE SHOULD THEN SEE DRY WEATHER TAKING OVER FRIDAY NIGHT AND SATURDAY AS A STRONG FRONT PUSHES IN FROM THE WEST COURTESY OF THAT STRONG SURFACE LOW WE SPOKE OF BEFORE...MOVING FROM OVER THE CENTRAL PLAINS. HIGHS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED FORECAST...BUT DUE TO THICK CLOUD COVER...OVERNIGHT LOWS WILL BE MUCH ABOVE NORMAL THROUGH FRIDAY. 77/BD && .MARINE...A SURFACE FRONT OVER OR JUST SOUTH OF THE COASTAL WATERS LATE THIS AFTERNOON WILL BEGIN TO LIFT BACK NORTH TOWARD THE COAST LATE TONIGHT AND INTO THE SOUTHEASTERN STATES ON SUNDAY. THIS WILL BRING A RETURN TO A LIGHT ONSHORE FLOW TO THE MARINE AREA. THE WEAK SURFACE FRONT WILL LINGER...THOUGH GRADUALLY DISSIPATING...JUST INLAND FROM THE COAST THROUGH THE REMAINDER OF THE PERIOD WITH THE LIGHT TO MODERATE ONSHORE FLOW CONTINUING AND LITTLE CHANGE IN SEAS. A CHANCE OF SHOWERS AND STORMS CONTINUE. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 61 74 68 78 69 / 40 60 60 60 50 PENSACOLA 67 76 69 76 70 / 40 70 60 70 40 DESTIN 66 75 70 76 71 / 40 70 60 60 40 EVERGREEN 61 75 65 76 66 / 20 60 60 70 50 WAYNESBORO 58 76 65 77 65 / 20 60 70 80 60 CAMDEN 59 75 65 76 66 / 20 60 70 70 60 CRESTVIEW 63 78 67 77 68 / 40 70 60 70 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 11, 4:53 AM CDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 453 AM CDT SAT APR 11 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 453 AM CDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. ALTHOUGH A FRONTAL BOUNDARY IS FORECAST TO SLIP SOUTHWARD TO OFF THE COAST...THE EASTWARD PASSAGE OF MID LEVEL ENERGY WILL HELP TO INITIATE ISOLATED TO SCATTERED STORMS OVER THE SOUTHERN HALF OF THE LOCAL AREA. BRIEF STRONG WIND GUSTS AND INCREASED LIGHTNING ACTIVITY CAN BE EXPECTED AT TIMES WITH STORMS. THE RISK OF SEVERE IS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES ON SUNDAY. CHANCES OF SHOWERS AND STORMS WILL TREND HIGHER SUNDAY AND WILL REMAIN ELEVATED DURING THE UPCOMING WEEK. SOME STRONG STORMS ARE POSSIBLE DURING PEAK HEATING EACH DAY WHEN INSTABILITY IS BEST. THE POTENTIAL FOR WIDESPREAD SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-121200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 453 AM CDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WIND...WAVES OVER BAYS AND SOUNDS AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR SCATTERED STORMS. INCREASED LIGHTNING ACTIVITY IN AND NEAR STORMS WILL ALSO POSE A HAZARD TO MARINERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES OF SHOWERS AND STORMS WILL TREND HIGHER SUNDAY AND WILL REMAIN ELEVATED DURING THE UPCOMING WEEK. WIND...WAVES OVER BAYS AND SOUNDS AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR STORMS. ANTICIPATE LIGHTNING ACTIVITY TO BECOME FREQUENT AT TIMES IN THE STRONGER STORMS AS WELL.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 8:36 PM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 11 days |
| Apr 12, 3:02 PM CDT | Special Marine Warning | MOB | 43 min |
Nearby
River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.